# SDR DALA2017101107585

- Difficulty date: October 9, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 46,566 hours, 24,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SPLICE CRACKED,  STRINGER 24L,  REPLACED THE FRAME SPLICE IAW SRM 51-72-11 AND DRAWING D53474250.
